# SDR DALA1233051611

- Difficulty date: May 19, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N1611B
- Make and model: Boeing 767332
- Aircraft serial: 30595
- Aircraft time: 53,750 hours, 7,332 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON PDC EMERGENCY PATH LIGHTS ON SEAT 34AB ARE INOPERATIVE.  MAINTENANCE SECURED THE CONNECTOR.  SYSTEM OPERATION IS NORMAL.
